Freiman's theorem in an arbitrary abelian group

Ben Green, Imre Z. Ruzsa

Research output: Contribution to journalArticle

65 Citations (Scopus)

Abstract

A famous result of Freiman describes the structure of finite sets A ⊆ ℤ with small doubling property. If |A + A| ≤ K|A|, then A is contained within a multidimensional arithmetic progression of dimension d(K) and size f(K)|A|. Here we prove an analogous statement valid for subsets of an arbitrary abelian group.

Original languageEnglish
Pages (from-to)163-175
Number of pages13
JournalJournal of the London Mathematical Society
Volume75
Issue number1
DOIs
Publication statusPublished - Feb 2007

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Freiman's theorem in an arbitrary abelian group'. Together they form a unique fingerprint.

  • Cite this